# SDR SWAA2022102857979

- Difficulty date: October 10, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA 2022-517287 / [01] REPLACED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801;[02] REPLACED ENTRY DOOR HARDWARE AND PLATE GIRT BAR FITTING AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801. VERIFIED
